| Model Number |
10094141 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee biplane system.During an interventional procedure, the user reported that no movement was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation revealed that the proximity switch of the collimator collision protection on plane b was permanently activated due to a mechanical defect.As a result, movement of the system was only possible in override mode at reduced speed.The operator manual contains adequate instructions for the safe operation of the system in this failure scenario.During service activities, the micro switches of the affected proximity switch was exchanged, which resolved the problem.To determine the reason for the switch problem, several simulations were carried out in the laboratory.The most likely cause is an improper handling of the system, which led to a mechanical load (e.G.Collision with unknown obstacle) on the proximity switch and finally to the described problem.A possible general fault that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.